# SDR ASOA03126

- Difficulty date: March 23, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4785 - DURNG CRUISE, THE CREW RECEIVED A RIGHT HYDRAULIC HIGH TEMPERATURE CAUTION MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW SHUT DOWN THE RT ENGINE.  AN EMERGENCY WAS DECLARED AND EMERGENCY EQUIPMENT REQUESTED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE DRIVEN PUMP, RT HYDRAULIC MANIFOLD FILTER, RETURN FILTER, BOTH CASE DRAIN FILTERS, AND THE HYDRAULIC RESERVOIR FLUID.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
